# SDR SWAA2016042751374

- Difficulty date: April 11, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 42,644 hours, 24,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM CHORD CORRODED.  R & R CHORD IAW DWG.
